| Catalog Number |
7400-062-000 |
| Medical Device Problem Code |
Unintended Power Up (1162)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/03/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device not available/returned for evaluation.
Event or Problem Description
The manufacturer sales representative reported that the device was un-intentionally activating when magnetic drapes were used during a procedure at the user facility.There was no patient involvement, no delay, no medical intervention, and no adverse consequences.
Event or Problem Description
Additional Manufacturer Narrative
Correction: d9; h3: the device was not returned for evaluation; therefore, a root cause could not be determined for the event.